MathSciNet Relay Station
MathSciNet bibliographic data
MR1617566 11P82 (05A30 33D80 81T40)
Andrews, G. E.; Berkovich, A. A trinomial analogue of Bailey's lemma and $N=2$ superconformal invariance. Comm. Math. Phys. 192 (1998), no. 2, 245–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement